# SDR ASAA2017122723118

- Difficulty date: December 27, 2017
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BS 927 TO 947,  LBL 54 FOUND CORRODED AT MULTIPLE AREAS.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS,  LOCATED, AND DRILLED A NEW FLOOR SUPPORT IAW SRM 51-40-05, AND 53-70-51-1A-1.
